View Full Version : Propecia along with erectile disfunction drugs?

03-11-2012, 10:09 PM
Fin is working great for me hair-wise. It has not killed my sex drive but it has decreased it to a level much lower than my girlfriend's. This is a problem. Would it be safe to take viagra, cialis, or something similar alongside the Fin?

I know I should see a doctor about this, and I will. I just know there are lots of knowledgable people on this board and the more info, the better.

03-12-2012, 04:11 AM
Erectile disfunction does not equal libido.

If you are experiencing less interest in sex, viagra etc are not going to help with that. They'll just make it easier to get an erection which is a different brain function then being horny.

03-12-2012, 06:42 AM
I agree with NotBelievingIt. My side effects didn't just manifest in fewer erections, but lower sensitivity, lower interest in sex, among other more graphic observations....

I think having a boner but no sensitivity, no interest in sex etc. would just make it even more frustrating.